MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of dermatology · 1982

Cutaneous reactions to lower aliphatic alcohols before and during disulfiram therapy.

Haddock N F, Wilkin J K

СтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

Cutaneous reactions to ethyl alcohol (ethanol), N-propyl alcohol (1-propanol), isopropyl alcohol (2-propanol), and acetaldehyde were evaluated in a control group and in patients before and while they were receiving disulfiram therapy. Local cutaneous erythema was observed from patch tests with ethyl alcohol, N-propyl alcohol, and isopropyl alcohol in hydrated skin, and from acetaldehyde in dry skin. Since reactions noted from topically applied alcohols before and while the patients were receiving disulfiram therapy were not statistically different, a localized disulfiram-alcohol reaction is unlikely. Erythema resulting from topically applied alcohols occurred in a dose-related manner and was caused by a direct vasodilatory effect on the cutaneous microvasculature. We believe that all true disulfiram-alcohol reactions are systemic, rather than local, in nature and require a substantial amount of alcohol to enter the system.

Для цитирования: Haddock N F, Wilkin J K. Cutaneous reactions to lower aliphatic alcohols before and during disulfiram therapy.. Archives of dermatology. 1982.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.